well I have been on birth control for 8 moths now and my last period was two weeks ago. It was very heavy and seemed exactly like a period I have had before ive taken the pill. Now one week into my active pills I have thought it was just spotting but now it is a heavy blood coming out. It is like a full blown period. I have never had problems on the pill and I try to take it at the same time it varies sometimes 9:30 pm to 11:00 p.m but I try to stay consistent. Mostly ill be taking it at 10:30 and 10:40. I also take it everyday and haven't missed??? Does anyone know what could be wrong??? If it heps I take multivitamins, biotin and vitamin c.
What you're having isn't a period if you're on active pills, its breakthru bleeding. You're not being consistant enough with the time. It is supposed to be taken at the same time, not vary by 1.5 hrs or more. Its not possible that your hormones are effecting it. If you continue to have bleeding in the middle of your active pills, call your dr. You may need your pill changed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2014 • 2 answers
Posted 11 Mar 2014 • 2 answers
Posted 27 May 2016 • 1 answer
Posted 26 Nov 2016 • 2 answers
Posted 16 days ago • 0 answers